# SDR AALA202203283602

- Difficulty date: March 22, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 32,771 hours, 3,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD FLIGHT CREW REST BACKUP LIGHTING BATTERY PACK M33118 FAILS TO HOLD CHARGE. REMOVED, REPLACED AND  PERFORMED OPERATIONAL TEST OF LIGHTING BATTERY PACK M33118 PER AMM 33-51-06-960-803.
